The Open UniversitySkip to content
 

The Myth of Defoe as 'Applebee's Man'

Furbank, P. N. and Owens, W. R. (1997). The Myth of Defoe as 'Applebee's Man'. Review of English Studies, 48(190) pp. 198–204.

URL: http://www.jstor.org/stable/518670
Google Scholar: Look up in Google Scholar
Item Type: Journal Article
Copyright Holders: 1997 Oxford University Press
ISSN: 0034-6551
Extra Information: Owens W.R. 50% contribution
Academic Unit/Department: Arts > English
Item ID: 21589
Depositing User: Jean Fone
Date Deposited: 21 Jun 2010 10:39
Last Modified: 05 May 2011 14:49
URI: http://oro.open.ac.uk/id/eprint/21589
Share this page:

Actions (login may be required)

View Item
Report issue / request change

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk